# SDR DALA2017010500130

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,777 hours, 56,340 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, CORROSION ON NOSE GEAR STRUT AXLE. SERVICEABLE NOSE GEAR STRUT AXLE WAS REPLACED, TEST OK PER AMM 32-21-02.
